# SDR GTIA2020030935079

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 38,832 hours, 17,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 DOOR ASSIST BOTTLE REQUIRE SERVICE-SERVICE PASSENGER DOOR ASSIST BOTTLE IAW AMM 52-10-00.
